# SDR QXEA200800226

- Difficulty date: February 20, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 16,190 hours, 16,181 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2457, ON TAKEOFF, MAIN GEAR DOOR AMBER LIGHTS REMAINED ILLUMINATED.  CYCLED THE GEAR PER THE CHECKLIST.  THE LIGHT WENT OUT.  DIVERTED TO PDX AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REMOVED THE L/R MLG RETRACT ACTUATOR AND ADJUSTED THE ROD ENDS AND RE-INSTALLED THE SAME ACTUATOR.  PERFORMED EXTENSION AND RETRACTION IAW AMM 32-31-00-710-801.  NO DEFECTS NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
